BibTeX record journals/jmlr/SilvermanRHDM22

download as .bib file

@article{DBLP:journals/jmlr/SilvermanRHDM22,
  author       = {Justin D. Silverman and
                  Kimberly Roche and
                  Zachary C. Holmes and
                  Lawrence A. David and
                  Sayan Mukherjee},
  title        = {Bayesian Multinomial Logistic Normal Models through Marginally Latent
                  Matrix-T Processes},
  journal      = {J. Mach. Learn. Res.},
  volume       = {23},
  pages        = {7:1--7:42},
  year         = {2022},
  url          = {https://jmlr.org/papers/v23/19-882.html},
  timestamp    = {Wed, 11 Sep 2024 14:41:27 +0200},
  biburl       = {https://dblp.org/rec/journals/jmlr/SilvermanRHDM22.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}